Metrics

From
On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation by Olga Danilkina International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67 doi:10.12691/ijpdea-2-4-1
Views
12146
Html 11581
Abstract 565
03 September 2014 (publication date) through 02 December 2021 *
22.69 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5248
PDF2756
Epub865
XML1082
PPT0
Figures301
Tables244
Export: 2042
RIS650
BibTex663
Endnote729
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com